# SDR E81RJT227063

- Difficulty date: December 7, 2009
- Submitted: December 9, 2009
- Operation: Air carrier
- Aircraft: N202RL
- Make and model: Cessna 560XL
- Aircraft serial: 5605117
- Aircraft time: 5,544 hours, 3,838 cycles
- System (JASC): 7603 · Power Lever
- Part: Switch
- Part number: 22SM426T
- Condition: Failed
- Location: Rt Power Lever
- Stage of operation: TO
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: C

## Discrepancy

INVESTIGATED FLIGHT CREW WRITE-UP OF TAKEOFF WARNING SYS INOPERATIVE.  FOUND RT POWER LEVER TAKEOFF WARNING SWITCH ASSY TO HAVE HIGH INTERNAL RESISTANCE.  REPLACED SWITCH ASSY AND ADJUSTED AS REQUIRED IAW THE MM 76-11-00.  TAKE-OFF WARNING SYS CHECKS OK.  RECOMMEND MFG INVESTIGATE WHETHER THIS IS A HIGH FAIL RATE COMPONENT THAT WOULD JUSTIFY A RECOMMENDED REPLACEMENT INTERVAL.  TRANSIENT ACFT, HISTORY UNKNOWN.
